# SDR HSYA2010020810

- Difficulty date: February 5, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N860FE
- Make and model: Cessna 208A
- Aircraft serial: 208B0182
- Aircraft time: 10,543 hours, 17,091 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shimmy Dampener
- Part number: 26940022
- Part serial: 4101
- Condition: Failed
- Location: Nlg
- Part time: 718 hours, 1,472 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE CREW EXPERIENCED A SEVERE NOSE WHEEL SHIMMY AT APPROX 40 KNOTS AND ABORTED TAKEOFF.  RETURNED TO THE BLOCKS WITHOUT FURTHER INCIDENT.  MX TROUBLESHOOT AND FOUND FAILED SHIMMY DAMPNER.  REMOVED OLD STYLE SHIMMY DAMPNER AND REPLACED WITH UPGRADED LORD SHIMMY DAMPNER (PN SE0170-7) IAW SK208-164A. OPS CHECKS AND GROUND TAXI CHECK PERFORMED WITH NO DEFECTS OR SHIMMY NOTED.
